# SDR MALA080028

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 24,055 hours, 26,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT COVE EMERGENCY LIGHT INOP, DISCOVERED DURING LC1.  REMOVED AND REPLACED DEFECTIVE LIGHT ASSY 2LA005115-20.
